# SDR UPS00831663

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffner
- Part number: 97532938
- Condition: Cracked
- Location: Ws 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING L/E VERTICLE STIFFENER (OTBD END OF SLOT) IS CRACKED AT XS250.089.  REMOVED, FABRICATED, AND REPLACED STIFFENER IAW DWG 9753293, AND SRM 51-1-21, 51-1-20D.
